MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BULB TYPE IRRIGATION SYRINGE 50ML, PLASTIC STERILE; BULB IRRRIGATION SYRINGE

C.R. BARD, INC. (COVINGTON) -1018233 BULB TYPE IRRIGATION SYRINGE 50ML, PLASTIC STERILE; BULB IRRRIGATION SYRINGE
Catalog Number 0035280
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 06/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that foreign material (hair) was inside the bulb irrigation syringe.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed as cause unknown.Visual evaluation of the returned sample noted one opened (without original packaging), bulb syringe.Visual inspection of the sample noted a loose hair between the bulb and syringe on the outside.This product is out of specification as per the standard which states that "no hair on product is permitted".Although the reported event was confirmed, the root cause could not be determined.A potential root cause for this failure could be "no follow up to production areas cleaning procedure".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Sec.801.116 medical devices having commonly known directions: a device shall be exempt from section 502(f)(1) of the act insofar as adequate directions for common uses thereof are known to the ordinary individual." product catalog number 0035280 is deemed by appropriate subject matter experts (sme) to be within this definition.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BULB TYPE IRRIGATION SYRINGE 50ML, PLASTIC STERILE
Common Device Name
BULB IRRRIGATION SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8776439
Report Number1018233-2019-03811
Device Sequence Number11397865
Product Code KYZ
UDI-Device Identifier00801741049255
UDI-Public(01)00801741049255
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue Number0035280
Device Lot NumberNGCX2666
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2019
Initial Date Received by Manufacturer 06/20/2019
Supplement Date Received by Manufacturer08/05/2019
Initial Report FDA Received Date07/10/2019
Supplement Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1